# SDR 2010FA0000834

- Difficulty date: August 9, 2010
- Submitted: August 18, 2010
- Operation: General aviation
- Aircraft: N456AL
- Make and model: Gulstm G1159A
- Aircraft serial: 405
- Aircraft time: 9,384 hours, 5,253 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 1159AC2005563
- Condition: Damaged
- Location: Apu Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSP WITH THE APU RUNNING AND BLEED AIR SELECTED ON, IT WAS NOTED THAT THERE WAS A HOLE IN THE INSULATION OF THE APU AND GROUND START DUCT, AND BLEED AIR FELT TO BE ESCAPING.  FURTHER INVESTIGATION FOUND THAT A TWO (2) INCH CRACK HAD DEVELOPED IN THE WELDED SEAM AT THE "Y" SECTION OF THE APU AND GROUND START DUCT.
